Edinburgh Research Explorer

Freidlin-Wentzell LDPs in path space for McKean-Vlasov equations and the Functional Iterated Logarithm Law

Research output: Contribution to journalArticle

Standard

Freidlin-Wentzell LDPs in path space for McKean-Vlasov equations and the Functional Iterated Logarithm Law. / Dos Reis, Goncalo; Salkeld, William; Tugaut, Julian.

In: Annals of Applied Probability, Vol. 29, No. 3, 19.02.2019, p. 1487-1540.

Research output: Contribution to journalArticle

Harvard

Dos Reis, G, Salkeld, W & Tugaut, J 2019, 'Freidlin-Wentzell LDPs in path space for McKean-Vlasov equations and the Functional Iterated Logarithm Law', Annals of Applied Probability, vol. 29, no. 3, pp. 1487-1540. https://doi.org/10.1214/18-AAP1416

APA

Dos Reis, G., Salkeld, W., & Tugaut, J. (2019). Freidlin-Wentzell LDPs in path space for McKean-Vlasov equations and the Functional Iterated Logarithm Law. Annals of Applied Probability, 29(3), 1487-1540. https://doi.org/10.1214/18-AAP1416

Vancouver

Dos Reis G, Salkeld W, Tugaut J. Freidlin-Wentzell LDPs in path space for McKean-Vlasov equations and the Functional Iterated Logarithm Law. Annals of Applied Probability. 2019 Feb 19;29(3):1487-1540. https://doi.org/10.1214/18-AAP1416

Author

Dos Reis, Goncalo ; Salkeld, William ; Tugaut, Julian. / Freidlin-Wentzell LDPs in path space for McKean-Vlasov equations and the Functional Iterated Logarithm Law. In: Annals of Applied Probability. 2019 ; Vol. 29, No. 3. pp. 1487-1540.